# SDR FDEA201206082147

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,797 hours, 14,714 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP SECONDARY STOP FITTING CRACKED.  R & R IAW SRM 51-31-01, REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
